| Model Number |
UNKNOWN |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received, and patient demographic details were not provided.A follow up report will be submitted with investigation results should the devices be received for evaluation.
Event or Problem Description
The customer reported unintended disconnection occurred despite thoroughly tightening the tubing.The disconnection was between the secondary set and the upper y site of the primary tubing.No patient harm was reported.